Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Punched in the stomach feeling, severe flushing, sweating, feels dizzy. Ulcer?

My 19 year old nephew (who weighs about 160 pounds if that - he s very thin) will get a feeling like he s been punched in the stomach followed by severe flushing and sweating and then gets really dizzy and has to lay down. It doesn t matter what he s doing, working (he runs a weed eater) or eating - it happened last night at dinner and I witnessed it myself. Could he have an ulcer? He doesn t eat right and drinks a lot of products with caffeine and sugar .
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
these are signs of ulcer disease and he should do gastroscopy to rule this can also be some other digestional issue or hormonal active tumors of intestinal tract. so he should have antiacid diet and visit gastroenterologist.
Wish you good health. Regards
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor